# SDR SWAA2022031431164

- Difficulty date: August 6, 2019
- Submitted: March 15, 2022
- Operation: Air carrier
- Aircraft: N292WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32538
- Aircraft time: 41,292 hours, 24,586 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Seal
- Condition: Cracked
- Location: L/H Horiz. Stab.
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH HORIZONTAL STABILIZER; FWD LOWER SLIDER SEAL HAS DAMAGED / CRACKED SEAL ALONG AFT EDGE; MARKED. / REMOVED WORN SLIDER SEAL IAW AMM 53-31-31-000-803 STEPS 4.E(1) THROUGH 4.E.(4) FROM LH FWD HORIZONTAL STAB. INSTALLED NEW SLIDER SEAL IAW AMM 53-31-31-400-803 STEPS 5.D.
